prof. dr hab. Tomasz Brzeziński : Publikacje

  1. T. Brzeziński, Ch. Lomp
    Differential smoothness of skew polynomial rings
    J. Pure Appl. Algebra (2017), (to appear).
    DOI10.1016/j.jpaa.2017.09.020
  2. T. Brzeziński, A. Sitarz
    Smooth geometry of the noncommutative pillow, cones and lens spaces
    J. Noncommut. Geom. 11 (2017), no. 2, 413-449.
    DOI10.4171/JNCG/11-2-1
  3. T. Brzeziński
    Curved Rota-Baxter systems
    Bull. Belg. Math. Soc. Simon Stevin 23 (2016), no. 5, 713-720.
  4. T. Brzeziński
    Noncommutative differential geometry of generalized Weyl algebras
    SIGMA Symmetry Integrability Geom. Methods Appl. 12 (2016), 1-18, (article identifier 059).
    DOI10.3842/SIGMA.2016.059
  5. T. Brzeziński
    Rota-Baxter systems, dendriform algebras and covariant bialgebras
    J. Algebra 460 (2016), 1-25.
    DOI10.1016/j.jalgebra.2016.04.018
  6. T. Brzeziński, N. Ciccoli, L. Dabowski, A. Sitarz
    Twisted Reality Condition for Dirac Operators
    Math. Phys. Anal. Geom. 19 (2016), no. 3, 1-11.
    DOI10.1007/s11040-016-9219-8
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl .